MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404011
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) repair surgery.The existing ipp was removed with no patient complications.
 
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) repair surgery.Additionally, the patient experienced suppuration and fungal infection in the scrotum.The physician suspects the device did not cause or contribute to the infection.However, the ipp was removed with no additional patient complications.
 
Event or Problem Description
It was reported that the patient underwent an inflatable penile prosthesis (ipp) repair surgery.Additionally, the patient experienced suppuration and a fungal infection in the scrotum.However, the physician believes that the infection is unrelated to the device.The ipp was removed without any additional complications for the patient.
 
Additional Manufacturer Narrative
Correction made to b2 outcomes attributed to adv event, b5 describe event or problem, h6 patient codes, and h6 evaluation conclusion code.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21124076
Report Number2124215-2024-83518
Device Sequence Number15623793
Product Code JCW
UDI-Device Identifier00878953002682
UDI-Public00878953002682
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404011
Device Catalogue Number72404011
Device Lot Number1100188578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/12/2025
02/21/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date02/10/2025
03/11/2025
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight75 KG